# SDR IPXA11M70147

- Difficulty date: October 13, 2011
- Submitted: November 2, 2011
- Operation: Air carrier
- Aircraft: N275UP
- Make and model: Doug MD-11F
- Aircraft serial: 48774
- Aircraft time: 40,435 hours, 9,183 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB2894501
- Condition: Cracked
- Location: Rt Wing L/E
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C, RH WING FIXED L/E BEADED DOUBLER CRACK AROUND FASTENER HOLES AT XOS STA 701.  ACCOMPLISHED REPAIR IAW SRM 57-40-02, REPAIR 9, FIG  203 AND EO MD11-5730-42916-B.
